# SDR DALA14030305808

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 41,065 hours, 13,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN ON LEFT AFT OVERWING MISSING ARROW AND AFT L4 DOOR EXIT SIGN WITH ARROW.  REPLACED EXIT SIGN ON LT SIDE AFT OVERWING AND ALSO 4L DOOR EXIT.
